Accuracy of microbial growth predictions with square root and polynomial models - Archive ouverte HAL Access content directly
Journal Articles International Journal of Food Microbiology Year : 1995

Dates and versions

hal-02332618 , version 1 (24-10-2019)

Identifiers

Cite

Jean-Pierre Flandrois, M. Delignette-Muller. Accuracy of microbial growth predictions with square root and polynomial models. International Journal of Food Microbiology, 1995, 27 (2-3), pp.139-146. ⟨10.1016/0168-1605(94)00158-3⟩. ⟨hal-02332618⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More